Journal of Symbolic Logic

Review: Jon Barwise, Applications of Strict $\Pi^1_1$ Predicates to Infinitary Logic

N. J. Cutland

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 39, Issue 2 (1974), 335-336.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739067

JSTOR
links.jstor.org

Citation

Cutland, N. J. Review: Jon Barwise, Applications of Strict $\Pi^1_1$ Predicates to Infinitary Logic. J. Symbolic Logic 39 (1974), no. 2, 335--336. https://projecteuclid.org/euclid.jsl/1183739067


Export citation